Citation: mandu. "I Have a Dependency: An Experience with MDMA (Ecstasy) (exp44266)". Erowid.org. Aug 22, 2007. erowid.org/exp/44266
I would like to share some side effects from useing to much ecstasy.
I 1st tried e in england about 5 years ago. I had a very good time. After a few months in england I went to an asian country to teach english. I am still here. Over 2004 up to now I have been useing e. It started off as just doing it every now and then to every day. Some of my side effects I get are stressed out very easily and frustrated I never used to be like that. I have a very mild case of compulsive disorder. I seem to check my back pack on my way to work over and over and over again. I get panic attacks not all the time though. I get hot and sweat alot.
I have lost alot of weight from useing e. I used to be 100kg and now I am about 75kg. But I also do not want to put the weight back on. Although I abuse this drug I am afraid of life without it. I get dizzy spells (not all the time). Dry skin, find it hard to relax. I have had some really wicked headaches.
I am not crazy or anything I am a good person. I have a quarter in the morning and afternoon. And alot in the weekend. I have not cried for nearly 2 years. My moods are up and down but I am not a violent person. Just get moody. There are times when e has been very good when I have been in a very good mood and happy but thats very rear. I also think alot of speed is in them as I do like the rush.
I know I have a dependancy on e and I have to find a way of trying to give up.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.